Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 5

This is after going to the gym, taking a shower and washing my face = very dry. Anyway, I called my dermatologist today to talk to her about the diffuse burning sensation I've been experiencing in my abdomen since I began taking the medication. She said to stop taking it this weekend to see if the symptoms resolve. I wanted to throw my hands up in despair because I'm scared this means I might not be able to take it for the full course. I know that there are very severe potential gastrointestinal side effects such as pancreatitis and the like. However, I've put so much hope into this whole isotretinoin venture that I might suffer a nervous breakdown or something if this marks the beginning of the end of my very young relationship with sotret. Anyway, I'm going to call her on Monday to give her the verdict...and then we're hopefully going to start all over again, get more lab tests etc to make sure that my gut isn't disintegrating. I hope this is just a little hurdle on what will continue to be a great journey.

    From the album:

    A New Beginning

    • 22 pictures
    • 0 comments
    • 86 image comments

    Photo Information for Day 5

    Camera information


      Recommended Comments

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×